ITEM METADATA RECORD
Title: Maximal neutropenia during chemotherapy and radiotherapy is significantly associated with the development of acute radiation-induced dysphagia in lung cancer patients
Authors: De Ruysscher, Dirk ×
Dehing, C
Bremer, R.-H
Bentzen, S. M
Koppe, F
Pijls-Johannesma, M
Harzee, L
Minken, A
Wanders, R
Hochstenbag, M
Dingemans, A.-M
Boersma, L
van Haren, E
Geraedts, W
Pitz, C
Simons, J
Wouters, B. G
Rosier, J.-F
Lambin, P #
Issue Date: May-2007
Publisher: Kluwer Academic Publishers
Series Title: Annals of Oncology vol:18 issue:5 pages:909-916
Abstract: Background: Acute dysphagia is a distressing dose-limiting toxicity after concurrent chemoradiation or high-dose radiotherapy for lung cancer. We therefore identified factors associated with the occurrence of acute dysphagia in lung cancer patients receiving radiotherapy alone or combined with chemotherapy.
ISSN: 0923-7534
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Oncology - miscellaneous
Laboratory of Experimental Radiotherapy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science